| Catalog Number |
04827031190 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc data provided was acceptable.The alarm trace showed multiple sample quality alarms.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys ige ii results for 1 patient sample on a cobas 6000 e601 module.The initial ige result was 134.5 iu/ml.The sample was repeated as the initial result was outside of the reference range.The repeat result was 1.02 iu/ml and the second repeat result was 147.5 iu/ml.The second repeat result was deemed correct.No questionable results were reported outside of the laboratory.
Additional Manufacturer Narrative
The field service engineer (fse) found that the sample pipette was very close to the wall of the sample tubes and made adjustments.It was found that the customer was not using rack adapters.The investigation did not identify a product problem.The root cause of the event could not be determined.